MathSciNet Relay Station
MathSciNet bibliographic data
MR50270 56.0X
Whyburn, G. T. On $k$-fold irreducibility of mappings. Amer. J. Math. 74, (1952). 910–912.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement